Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


the incredible shrinking testicles
Aug 28, 2001

Hello-

I am 28 years old and have been + since I was 21. About 3 years ago my Dr. put me on testosterone, 200mg (I think, I dont have it with me here at the time...it is one vial) every other week. Unfortunately I was laid off with the dot bomb but got a new job, with new insurance. My new insurance didnt cover my old Dr. and I had to get a new one. I just got a physical and my new Dr. is concerned because my testicles are "underdeveloped for my age" he knows about the testosterone. I have gone off the testosterone, for about 3 months and I had NO ENERGY. I dont want to do this again. Is there any other options, or any other way to "plump my testicles" up?

Response from Dr. Bartlett

Your symptoms of no energy and small testicles suggest to me that you are testosterone deficient. I think it is very important that you have a testosterone level checked to see if you need to resume treatment. Good luck!



Previous
B-hump removed, better...but
Next
RE: the incredible shrinking testicles

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement